# SDR FDEA202502100204

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 5,820 hours, 2,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587615
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241QFF IS DELAMINATED ON BOTTOM SIDE CORNER OF PANEL. REPAIRED MAIN DECK CARGO COMPARTMENT FLOORBOARD PANEL #241QFF P/N 145T5876-15 AT   STA 933 TO STA 984.95 LBL 77.50 TO LBL 89.50 IN REF TO SRM 53-00.50.2R FIG 201 REPAIR 1 SHEET   1. THIS IS A MAJOR REPAIR.
